Skip to main content

Harnack Inequality and Regularity for a Product of Symmetric Stable Process and Brownian Motion

Abstract

In this paper, we consider a product of a symmetric stable process in ℝd and a one-dimensional Brownian motion in ℝ + . Then we define a class of harmonic functions with respect to this product process. We show that bounded non-negative harmonic functions in the upper-half space satisfy Harnack inequality and prove that they are locally Hölder continuous. We also argue a result on Littlewood–Paley functions which are obtained by the α-harmonic extension of an L p(ℝd) function.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Applebaum, D.: Lévy Processes and Stochastic Calculus. Cambridge University Press, Cambridge (2004)

    MATH  Book  Google Scholar 

  2. 2.

    Bass, R.F.: Diffusions and Elliptic Operators. Springer, New York (1998)

    MATH  Google Scholar 

  3. 3.

    Bass, R.F., Levin, D.A.: Harnack inequalities for jump processes. Potential Anal. 17, 375–388 (2002)

    MathSciNet  MATH  Article  Google Scholar 

  4. 4.

    Grafakos, L.: Classical and Modern Fourier Analysis. Prentice Hall, NewJersey (2004)

    MATH  Google Scholar 

  5. 5.

    Karlı, D.: Probabilistic Littlewood–Paley Theory. PhD Dissertation, University of Connecticut (2010)

  6. 6.

    Krylov, N.V., Safonov, M.V.: An estimate of the probability that a diffusion process hits a set of positive measure. Sov. Math. Dokl. 20, 253–255 (1979)

    MATH  Google Scholar 

  7. 7.

    Meyer, P.A.: Démonstration probabiliste de certaines inégalites de Littlewood–Paley. Sémin. Probab. (Strasbourg) 10, 164–174 (1976)

    Google Scholar 

  8. 8.

    Meyer, P.A.: Démonstration probabiliste de certaines inégalites de Littlewood–Paley. Exposé IV: semi-groupes de convolution symétriques. Sémin. Probab. (Strasbourg) 10, 175–183 (1976)

    Google Scholar 

  9. 9.

    Meyer, P.A.: Correction: Inégalites de Littlewood–Paley (Strasbourg) vol. 12, pp. 741–741 (1978)

  10. 10.

    Meyer, P.A.: Retour sur la theorie de Littlewood–Paley. Sémin. Probab. (Strasbourg) 15, 151–166 (1981)

    Google Scholar 

  11. 11.

    Sato, K-I.: Lévy Processes and Infinitely Divisible Distributions. Cambridge University Press, Cambridge (1999)

    MATH  Google Scholar 

  12. 12.

    Varopoulos, N.: Aspects of probabilistic Littlewood–Paley theory. J. Funct. Anal. 38, 25–60 (1980)

    MathSciNet  MATH  Article  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Deniz Karlı.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Karlı, D. Harnack Inequality and Regularity for a Product of Symmetric Stable Process and Brownian Motion. Potential Anal 38, 95–117 (2013). https://doi.org/10.1007/s11118-011-9265-6

Download citation

Keywords

  • Harnack inequality
  • Symmetric stable process
  • Regularity
  • Dirichlet problem
  • Littlewood–Paley functions

Mathematics Subject Classifications (2010)

  • 60
  • 42